CONVERGENCE THEOREM IN CAT(0) SPACE

Authors

  • A. Abkar Department of Mathematics, Imam Khomeini International University, P.O. Box288, Qazvin 34149, Iran
  • M. Eslamian Department of Mathematics, Imam Khomeini International University, P.O. Box288, Qazvin 34149, Iran

Abstract

Some new iterative process for multivalued mappings in CAT(0) spaces are introduced. Strong and convergence theorems for such iterative process are established.

Downloads

Published

2011-12-21

How to Cite

Abkar, A., & Eslamian, M. (2011). CONVERGENCE THEOREM IN CAT(0) SPACE. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 2(1), 69-76. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/46

Issue

Section

Research Article